Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 9, 2012, 2:56 PM EDT for Hernando County, Sumter County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 2:56 PM EDT (18:56 UTC)
- Expired
- Jul 9, 2012, 3:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hernando County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 94 km from the middle of the area, began a volume at 18:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3312 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147 WUUS52 KTBW 091856 SVRTBW FLC053-119-091945- /O.NEW.KTBW.SV.W.0036.120709T1856Z-120709T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 256 PM EDT MON JUL 9 2012 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SUMTER COUNTY IN CENTRAL FLORIDA... HERNANDO COUNTY IN WEST CENTRAL FLORIDA... * UNTIL 345 PM EDT. * AT 256 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RIDGE MANOR...OR 9 MILES SOUTHWEST OF BUSHNELL...AND MOVING WEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROOKSVILLE AND LAKE LINDSEY. THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 301 AND 309. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 2846 8243 2865 8242 2864 8209 2851 8212 TIME...MOT...LOC 1856Z 090DEG 10KT 2855 8220 $$
2 follow-up statements
696 WWUS52 KTBW 091901 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 301 PM EDT MON JUL 9 2012 FLC053-119-091945- /O.CON.KTBW.SV.W.0036.000000T0000Z-120709T1945Z/ SUMTER FL-HERNANDO FL- 301 PM EDT MON JUL 9 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR EASTERN HERNANDO AND WESTERN SUMTER COUNTIES... AT 301 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CROOM...OR 8 MILES SOUTHWEST OF BUSHNELL...MOVING WEST AT 15 MPH. THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 301 AND 309. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2846 8243 2865 8242 2864 8209 2851 8212 TIME...MOT...LOC 1901Z 095DEG 13KT 2858 8221 $$
909 WWUS52 KTBW 091936 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 336 PM EDT MON JUL 9 2012 FLC053-119-091946- /O.EXP.KTBW.SV.W.0036.000000T0000Z-120709T1945Z/ SUMTER FL-HERNANDO FL- 336 PM EDT MON JUL 9 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HERNANDO AND WESTERN SUMTER COUNTIES WILL EXPIRE AT 345 PM EDT... ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT FULLY DISSIPATES. LAT...LON 2846 8243 2865 8242 2864 8209 2851 8212 TIME...MOT...LOC 1936Z 090DEG 8KT 2858 8229 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 1:56 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 9, 1:56 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 156 PM EDT MON JUL 9 2012 .SYNOPSIS... 18Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS ELONGATED UPPER LEVEL RIDGING EXTENDING FROM THE INTER-MOUNTAIN WEST EASTWARD ACROSS THE SOUTHERN TIER OF STATES TO OFF THE SOUTHEAST COAST. NORTHERN STREAM FLOW IS BECOMING INCREASINGLY AMPLIFIED WITH TIME AND HAS ACTED TO BREAK DOWN THE NORTHERN PORTION OF THE RIDGE ALONG THE EASTERN SEA-BOARD. THIS BREAKDOWN OF THE RIDGE HAS BROUGHT RELIEF TO SOME PORTIONS OF THE CONUS THAT HAVE BEEN STRUGGLING WITH RECORD BREAKING TEMPERATURES. CLOSER TO HOME...THE UPPER RIDGE IS STILL IN PLACE OVER THE SOUTHEASTERN STATES/FL PENINSULA. THE MAIN SUPPRESSION FROM THIS RIDGE HOWEVER IS TO THE NORTH OF OUR REGION...AND THE 12Z KTBW SOUNDING IS SHOWING A MORE AND MORE FAVORABLE PROFILE TO SUPPORT DEEP CONVECTION. THE PW VALUE OF THE SOUNDING THIS MORNING IS APPROACHING 1.90"...WHICH IS A BIT ABOVE NORMAL. MID-LEVEL THETA-E VALUES ARE IN THE 126-129K RANGE...WHICH IS RIGHT ABOUT AT NORMAL LEVELS FOR JULY...AND CERTAINLY NOT HOSTILE TO CONVECTIVE COLUMNS. IF THE GUIDANCE IS CORRECT...THEN OUR PROFILE WILL ONLY BECOME MORE FAVORABLE DURING THE NEXT 24-48 HOURS. AT THE SURFACE...THE SUBTROPICAL RIDGE AXIS IS ALIGNED ACROSS THE CENTRAL PORTION OF THE FLORIDA PENINSULA...KEEPING OUR GRADIENT LIGHT AND OUR FLOW DOMINATED BY NOCTURNAL/MORNING LAND BREEZES AND AFTERNOON/EVENING SEA BREEZES. && .SHORT TERM (THIS EVENING - WEDNESDAY)... THE SEA BREEZE IS BECOMING ESTABLISHED AND THE LOW LEVEL FOCUS HAS BEGUN INITIATING SCATTERED STORMS OVER THE COASTAL ZONES. LOOKS LIKE A FAIRLY TYPICAL COVERAGE WITH 30-40% POPS OVER MUCH OF THE AREA. SLIGHTLY HIGHER POPS AROUND 50% WILL BE FOUND DOWNS TOWARD PUNTA GORDA/FT MYERS...WHERE THE MORE EASTERLY SYNOPTIC FLOW ON THE SOUTH SIDE OF THE SUBTROPICAL RIDGE AXIS WILL HELP FOCUS CONVERGENCE ALONG THE WEST COAST SEA-BREEZE. SCATTERED SHOWERS AND STORMS WILL LINGER THROUGH MID-EVENING BEFORE BEGINNING TO DISSIPATE OVER LAND WITH THE LOSS OF DIURNAL HEATING AND SEA-BREEZE FOCUS. AFTER MIDNIGHT...AND ESPECIALLY TOWARD DAWN...EXPECTING THE DEVELOPING LAND BREEZE CONVERGENCE TO BE ENHANCED BY THE UPPER DISTURBANCE AND AN ASSOCIATED WEAK SURFACE TROUGH. THIS PATTERN SHOULD SET UP DECENT COVERAGE OF NOCTURNAL/MORNING CONVECTION OVER THE COASTAL WATERS. HAVE KEPT A SLIGHT CHANCE POP IN AT THE BEACHES...AS SOME OF THIS ACTIVITY IS LIKELY TO BE VERY CLOSE TO THE COAST. TUESDAY AND WEDNESDAY... AN ACTIVE CONVECTION PATTERN APPEARS FAVORABLE FOR THE MIDDLE OF THE WEEK AS COLUMN MOISTURE REMAINS ABOVE NORMAL AND A SERIES OF WEAK UPPER LEVEL IMPULSES MOVE THROUGH THE EASTERN GULF AROUND THE PERIPHERY OF AN UPPER RIDGE OFF THE SOUTHEAST CONUS COAST. SHOWERS/STORMS WILL BE MOST ACTIVE OVER THE COASTAL WATERS DURING THE LATE NIGHT/MORNING HOURS...AND OVER THE LANDMASS DURING THE DAY ASSOCIATED WITH DIURNAL HEATING TRIGGERS. CURRENT POP GRIDS ADVERTISE 50-60% POPS NORTH AND 60-65% POPS SOUTH THE NEXT COUPLE OF DAYS. OVERALL THOSE WITH OUTDOOR PLANS SHOULD EXPECT TO ENCOUNTER PERIODIC STORMS. THE HIGHER RAIN CHANCES/CLOUD DEBRIS/AND LESS EFFICIENT MIXING SHOULD HELP KEEP TEMPERATURES IN CHECK COMPARED TO THE PAST SEVERAL DAYS. HIGH TEMPS IN THE UPPER 80S TO LOWER 90S WILL BE MORE COMMON. && .LONG TERM (THURSDAY - SUNDAY)... AN UPPER LEVEL RIDGE NOSES INTO THE SE U.S. AND EASTERN GULF FROM THE ATLANTIC THROUGH THE PERIOD AS A TUTT LIKE FEATURE TRACKS WESTWARD OVER CUBA AND THEN INTO THE GULF DURING THE WEEKEND. THE AXIS OF SURFACE HIGH PRESSURE REMAINS NORTH OF THE AREA WITH SOUTHEASTERLY LOW LEVEL FLOW BUT WITH SEA BREEZE CIRCULATIONS IN THE AFTERNOONS. THIS PATTERN WILL MAINTAIN DEEP MOISTURE FOR MUCH OF THE PERIOD WITH HIGH END SCATTERED SHOWERS/THUNDERSTORMS MAINLY IN THE AFTERNOONS. SLIGHTLY DRIER AIR MAY WORK IN OVER THE WEEKEND WITH PERHAPS A SLIGHT DOWN TURN IN POPS BUT STILL IN THE SCATTERED RANGE. TEMPERATURES WILL RUN CLOSE TO OR JUST ABOVE NORMAL. && .AVIATION... SHOWERS AND STORMS ARE GETTING A EARLY START NEAR THE NORTHERN TERMINALS OF KPIE AND KTPA. BOTH TERMINALS WILL BE IN TH VICINITY OF STORMS FOR THE NEXT COUPLE OF HOURS WITH BRIEF MVFR/IFR CONDITIONS POSSIBLE. FURTHER FROM SARASOTA TO FT. MYERS...STORMS WILL BE INITIATING IN THE VICINITY DURING THE NEXT COUPLE HOURS. STORMS WILL DISSIPATE DURING THE MID/LATE EVENING HOURS. STORMS ARE EXPECTED TO REFORM NEAR THE COAST LATE TONIGHT WITH KSRQ AND KPIE BECOME MOST LIKELY TO BE IN THE VICINITY OF A CELL. ABOVE NORMAL COVERAGE OF SHOWERS AND STORMS ANTICIPATED FOR TUESDAY AFTERNOON. && .MARINE... THE SUBTROPICAL SURFACE RIDGE AXIS WILL REMAIN OVER THE EASTERN GULF OF MEXICO FOR THE NEXT SEVERAL DAYS. WINDS AND SEAS WILL PICK UP SLIGHTLY OUT OF THE EAST AND SOUTHEAST FROM TAMPA BAY SOUTHWARD DURING TUESDAY AND WEDNESDAY WITH THE PASSAGE OF A WEAK SURFACE TROUGH TO OUR SOUTH. DESPITE THE TIGHTER GRADIENT...CONDITIONS ARE EXPECTED TO REMAIN BELOW HEADLINE CRITERIA. COVERAGE OF SHOWERS AND THUNDERSTORMS WILL BE ENHANCED THE NEXT SEVERAL DAYS. && .FIRE WEATHER...TYPICAL SUMMER CONDITIONS WILL CONTINUE FOR THE NEXT SEVERAL DAYS. ABUNDANT LOW LEVEL MOISTURE AND DECENT COVERAGE OF AFTERNOON AND EVENING THUNDERSTORMS WILL PREVENT RELATIVE HUMIDITY VALUES FROM REACHING CRITICAL LEVELS. NO SIGNIFICANT FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST THE MIDDLE OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... TPA 77 91 76 90 / 30 50 30 60 FMY 74 90 74 92 / 30 60 30 60 GIF 74 93 74 93 / 30 50 30 50 SRQ 75 91 75 90 / 30 50 30 60 BKV 72 92 72 93 / 30 50 30 60 SPG 79 91 78 90 / 30 50 30 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SYNOPSIS/SHORT TERM/MARINE/FIRE WEATHER...MROCZKA LONG TERM...RUDE AVIATION...CARLISLE
Hazardous weather outlook, Jul 9, 5:01 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 501 AM EDT MON JUL 9 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-092100- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 501 AM EDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL FORM EARLY THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. THE GREATEST COVERAGE OF STORMS WILL BE IN THE NORTH...FROM HERNANDO COUNTY NORTHWARD...AND IN THE FAR SOUTH...IN CHARLOTTE AND LEE COUNTIES. LIGHT STEERING FLOW WILL RESULT IN SLOW AND ERRATIC STORM MOTION WHICH WILL ALLOW LOCALLY HEAVY RAINFALL. IN ADDITION STRONG GUSTY WINDS UP TO 40 MPH...SMALL HAIL...AND FREQUENT LIGHTNING WILL ACCOMPANY THE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE EXPECTED EACH DAY. LOCALLY HEAVY RAINFALL...STRONG GUSTY WINDS...AND SMALL HAIL WILL ACCOMPANY THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 09/RKR
In the hours before
Local storm report, Jul 9, 1:14 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
114 PM EDT MON JUL 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM MARINE TSTM WIND 4 WNW CLEARWATER 27.98N 82.83W
07/09/2012 M49 MPH PINELLAS FL C-MAN STATION
43 KNOT WIND GUST MEASURED AT CLEARWATER BEACH COASTAL
STATION.
&&
JILLSONSpecial weather statement, Jul 9, 1:19 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
119 PM EDT MON JUL 9 2012
FLZ050-091800-
PINELLAS-
119 PM EDT MON JUL 9 2012
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN PINELLAS COUNTY...
AT 119 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS LOCATED NEAR PALM HARBOR...NEARLY STATIONARY...WILL
AFFECT TARPON SPRINGS...CRYSTAL BEACH...PALM HARBOR AND HONEYMOON
ISLAND...UNTIL 200 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN
DIAMETER IS EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR
ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2808 8285 2810 8282 2806 8279 2813 8279
2815 8281 2816 8281 2816 8268 2802 8270
2799 8283 2805 8283
TIME...MOT...LOC 1719Z 314DEG 1KT 2807 8276Special weather statement, Jul 9, 2:39 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
239 PM EDT MON JUL 9 2012
FLZ043-048-049-091930-
SUMTER-HERNANDO-PASCO-
239 PM EDT MON JUL 9 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
SUMTER...EASTERN HERNANDO AND NORTHEASTERN PASCO COUNTIES FOR A LINE
OF STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 330 PM
EDT...
AT 239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A
LINE OF STRONG THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
CENTER HILL TO SAINT LEO...OR ALONG A LINE EXTENDING FROM BUSHNELL TO
DADE CITY...MOVING NORTHWEST AT 5 MPH WILL AFFECT TARRYTOWN...
LACOOCHEE...DADE CITY NORTH AND DADE CITY.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2867 8230 2866 8227 2874 8223 2877 8218
2878 8219 2879 8217 2884 8218 2873 8195
2864 8195 2824 8219 2837 8250
TIME...MOT...LOC 1839Z 117DEG 6KT 2867 8205 2836 8226Local storm report, Jul 9, 2:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
255 PM EDT MON JUL 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM WATER SPOUT 4 W LARGO 27.92N 82.85W
07/09/2012 GMZ853 FL BROADCAST MEDIA
RECEIVED PHOTO OF NARROW WATERSPOUT OFFSHORE OF SAND KEY.
0238 PM HAIL 2 N TOWN 'N' COUNTRY 28.04N 82.58W
07/09/2012 E0.88 INCH HILLSBOROUGH FL BROADCAST MEDIA
HAIL REPORTED NEAR LINEBAUGH AND SHELDON NEAR WESTCHASE.
&&
LEWISThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 12:33 PM EDT | Special Marine Warning | TBW | 57 min | |
| Jul 9, 1:19 PM EDT | Special Weather Statement | TBW | Pinellas | 41 min |
| Jul 9, 1:47 PM EDT | Special Marine Warning | TBW | 13 min | |
| Jul 9, 2:39 PM EDT | Special Weather Statement | TBW | Sumter | 51 min |
| Jul 9, 4:53 PM EDT | Special Weather Statement | TBW | DeSoto | 52 min |
| Jul 9, 5:28 PM EDT | Special Weather Statement | TBW | Sarasota | 47 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.